MathSciNet Relay Station
MathSciNet bibliographic data
MR1100698 58E20 (20H10 30F60 32G15 32G34 57M50 57N10 57R42)
Minsky, Yair N. Harmonic maps into hyperbolic $3$-manifolds. Trans. Amer. Math. Soc. 332 (1992), no. 2, 607–632.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement